# SDR REXA2016062001113

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 20,684 hours, 13,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT FLOOR STRIP INOPERATIVE.  MISSING IN 13 C/D, NEEDS TO BE REATTACHED.  REATTACH LOOSE LIGHTING STRIP AT SEATS 13 C/D, REF AMM 33-51-01.  ACFT OK FOR SERVICE.
